Table of Contents
Journal of Computational Engineering
Volume 2014, Article ID 543794, 13 pages
http://dx.doi.org/10.1155/2014/543794
Research Article

On the Validity of Flat-Plate Finite Strip Approximation of Circular Cylindrical Shells

Division of Building Science and Technology, City University of Hong Kong, Hong Kong

Received 28 April 2013; Accepted 19 December 2013; Published 11 February 2014

Academic Editor: George Labeas

Copyright © 2014 Jackson Kong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jackson Kong, “On the Validity of Flat-Plate Finite Strip Approximation of Circular Cylindrical Shells,” Journal of Computational Engineering, vol. 2014, Article ID 543794, 13 pages, 2014. https://doi.org/10.1155/2014/543794.